MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAP
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
The customer reported via phone call that the buttons were sticking.The customer blood glucose level was unknown.Customer stated that the buttons were pressed more than 3 times.The act button and bolus buttons were the ones that they used the most.Customer stated that they got low battery alert and bad battery alert.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with intermittent button response due to flattened esc and act button dome switch.No button error alarm during testing.No unlocked j2/lcd keypad connector.Device received with normal operating current.Device passed self test.Pump passed off no power test.No unexpected low battery alarm anomalies noted.

Brand Name
530G INSULIN PUMP MMT-751LNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9614313
Report Number3004209178-2020-58038
Device Sequence Number16824801
Product Code OZO
UDI-Device Identifier00643169933217
UDI-Public(01)00643169933217
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAP
Device Catalogue NumberMMT-751LNAP
Device Lot NumberA5751LNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2020
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight200